MathSciNet Relay Station
MathSciNet bibliographic data
MR2132832 39B52 (17B63 46L05 47B48)
Park, Chun-Gil Homomorphisms between Poisson $JC^\ast$-algebras. Bull. Braz. Math. Soc. (N.S.) 36 (2005), no. 1, 79–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement